Corrections to "Representation of complete Boolean algebras of projections as ranges of spectral measures"

Okada, Susumu and Ricker, Werner J.: Corrections to "Representation of complete Boolean algebras of projections as ranges of spectral measures". Acta scientiarum mathematicarum, (63) 3-4. pp. 689-693. (1997)

[img] Cikk, tanulmány, mű
math_063_numb_003_004_689-693.pdf
Hozzáférés joga: Campus

Download (975kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1997
Volume: 63
Number: 3-4
Page Range: pp. 689-693
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 693. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2016. Oct. 15. 14:10
URI: http://acta.bibl.u-szeged.hu/id/eprint/15681

Actions (login required)

View Item View Item